RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2004, Volume 16, Issue 1, Pages 114–120 (Mi dm146)  

On some systems of generators of symmetric and alternating groups admitting a simple programmed realization

I. G. Shaposhnikov


Abstract: We give systems of generators of symmetric and alternating permutation groups whose software implementation relies upon simple arithmetical operations. For some given systems, we estimate the group depth (the generator system index).

DOI: https://doi.org/10.4213/dm146

Full text: PDF file (701 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2004, 14:1, 103–110

Bibliographic databases:

UDC: 512.6
Received: 23.09.2003

Citation: I. G. Shaposhnikov, “On some systems of generators of symmetric and alternating groups admitting a simple programmed realization”, Diskr. Mat., 16:1 (2004), 114–120; Discrete Math. Appl., 14:1 (2004), 103–110

Citation in format AMSBIB
\Bibitem{Sha04}
\by I.~G.~Shaposhnikov
\paper On some systems of generators of symmetric and alternating groups admitting a simple programmed realization
\jour Diskr. Mat.
\yr 2004
\vol 16
\issue 1
\pages 114--120
\mathnet{http://mi.mathnet.ru/dm146}
\crossref{https://doi.org/10.4213/dm146}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2069993}
\zmath{https://zbmath.org/?q=an:1052.20003}
\transl
\jour Discrete Math. Appl.
\yr 2004
\vol 14
\issue 1
\pages 103--110
\crossref{https://doi.org/10.1515/156939204774148839}


Linking options:
  • http://mi.mathnet.ru/eng/dm146
  • https://doi.org/10.4213/dm146
  • http://mi.mathnet.ru/eng/dm/v16/i1/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:382
    Full text:192
    References:23
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020